# SDR CA151210005

- Difficulty date: December 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 680CE
- Aircraft time: 1,822 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: S3128B0166000G
- Condition: Damaged
- Location: Nose Gear
- Part time: 1,794 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NOVEMBER 30TH ON THE POST FLIGHT INSPECTION IT WAS FOUND THE LANDING GEAR WHEEL WELL WAS COVERED IN HYDRAULIC FLUID, UPON FURTHER INSPECTION AND GEAR SWINGS, IT WAS DETERMINED THAT THE CENTERING HOSE WAS DAMAGED.
